| Model Number |
10185 |
| Medical Device Problem Codes |
Stretched (1601); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/08/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Internal reference: (b)(4).Facility declined to provide patient information.No tests/laboratory data available.No information available.The implant or explant dates are not applicable to this device.Not applicable for this device.No information available.Do not apply to this submission.Per the instructions for use (ifu) warns, never advance, torque or retract a pressure guide wire which meets significant resistance.The ifu also cautions, the pressure guide wire should not be advanced if resistance is encountered.The wire should never be forcibly pushed into a vessel.Any time that resistance is encountered, the wire should be withdrawn under fluoroscopic guidance.In some instances, the wire may kink and must be removed.The manufacturing documentation for this device was reviewed and the device met all quality and manufacturing release criteria.
Event or Problem Description
This case was reviewed and investigated according to the manufacturer's policy.It was reported, inside the body, after normalization, prior to measurement, the wire could not move inside the catheter.The wire could not pull out alone, so pulled out with the catheter at the same time from patient.When checking the wire, there was a coating friction.This event is being reported because the manufactures device and another manufacturer's guide catheter were removed as a system.
Event or Problem Description
This case was reviewed and investigated according to the manufacturer's policy.This follow-up report (# 1) is being submitted to report device analysis observations for manufacture's device.
Additional Manufacturer Narrative
Internal reference: (b)(4).Visual, microscopic and functional testing were performed on the returned device.The distal and proximal coils were slightly stretched.The device passed the guide wire bend test.The probable cause of the reported failure could not be determined.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to the alleged death or deterioration in the state of the health of any person.